The aim of this paper is to establish two general finite integral formulas involving the generalized Bessel-Maitland functions Jμ,γν,q (z). The result given in terms of generalized (Wright’s) hypergeometric functions pΨq and generalized hypergeometric functions pFq . These results are obtained with the help of finite integral due to Lavoie and Trottier. Some interesting special cases involving Bessel-Maitland function, Struve’s functions, Bessel functions, generalized Bessel functions, Wright function, generalized Mittag-Leffler functions are deduced.
Suthar, D. L. and Amsalu, Hafte
Certain integrals associated with the generalized Bessel-Maitland function,
Applications and Applied Mathematics: An International Journal (AAM), Vol. 12,
2, Article 23.
Available at: https://digitalcommons.pvamu.edu/aam/vol12/iss2/23